66842members
352719posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Breathing difficulties on Tamoxifen

2 REPLIES 2
Highlighted
Community Champion

Re: Breathing difficulties on Tamoxifen

mumgonemad

 

The only thing I can suggest is to give your oncologist a call and see if there is any other tablet that you can take which will not affect your breathing

 

Helena xxx

Highlighted
Member

Re: Breathing difficulties on Tamoxifen

Hi mumgonemad,

 

I'm sorry you haven't yet received a response to your post - hopefully this will bump it back up. In the meantime you might find it useful to post in the Ask Our Nurses section of the forum, or phoning our helpline on 0808 800 6000 which is open today until 5pm.

 

Best wishes,

 

Helena at Breast Cancer Care

 

Highlighted
Member

Breathing difficulties on Tamoxifen

Hi ladies, I hope you all had as good a Christmas as you could.
I was diagnosed with BC on 24th Oct, still awaiting surgery but was started on Tamoxifen on 7th Dec to prevent tumour growth/spread.
I am asthmatic & had a terrible reaction a few years ago to antispasmodic meds & peak flow went down to 200.
At my pre op on 3rd Dec it was 450 & yesterday I'm down to 350. I can't do 5 - 10 yrs on these things.
Do you know are there any other meds that will do same job as Tamoxifen but with out the breathing problems ?
Anesthatist isn't gona put me under when I can't walk more than 30 -35 paces without wheezing etc